Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Does having visalus shakes have any effect on hemoglobin levels ?

I started the visalus shakes in January. I have had problems with my B12 and hemaglobin. I had my hemaglobin tested yesterday and it dropped from a 13 in January to a 9.75. I m not sure if that could be related to the fact that I was doing protein shakes .
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  386
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi, Thanks for asking query on health care magic.
The visalus shakes have no relation to drop in the hemoglobin content of your blood.
You have to consult a physician and find out the p0recise cause of anemia and get proper treatment.
Hope this answer will serve your purpose.
Please fell free to ask any more queries
take care.
Answered: Mon, 18 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor